On the backward in time problem for the thermoelasticity with two temperatures
Tipus de documentArticle
Condicions d'accésAccés obert
This paper is devoted to the study of the existence, uniqueness, continuous dependence and spatial behaviour of the solutions for the backward in time problem determined by the Type III with two temperatures thermoelastodynamic theory. We first show the existence, uniqueness and continuous dependence of the solutions. Instability of the solutions for the Type II with two temperatures theory is proved later. For the one-dimensional Type III with two temperatures theory, the exponential instability is also pointed-out. We also analyze the spatial behaviour of the solutions. By means of the exponentially weighted Poincare inequality, we are able to obtain a function that defines a measure on the solutions and, therefore, we obtain the usual exponential type alternative for the solutions of the problem defined in a semi-infinite cylinder.
Electronic version of an article published as "Discrete and continuous dynamical series", vol. 19, no 3, May 2014, p. 679-695. DOI 10.3934/dcdsb.2014.19.679.
CitacióLeseduarte, M. C.; Quintanilla, R. On the backward in time problem for the thermoelasticity with two temperatures. "Discrete and continuous dynamical systems. Series B", 01 Maig 2014, vol. 19, núm. 3, p. 679-695.
Versió de l'editorhttp://www.aimsciences.org/journals/pdfs.jsp?paperID=9672&mode=full